# SDR AALA20170217007

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 10,481 hours, 3,758 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,  RECEIVED A NR 1 ENGINE COWL ANTI-ICE AND MASTER CAUTION WARNING. ABORTED TAKE OFF. WARNING LIGHTS EXTINGUISHED. ALL OTHER INDICATIONS NORMAL. SUBSEQUENT TAKE OFF WAS UNEVENTFUL.
